# SDR R61A2023011700063

- Difficulty date: January 5, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 22,625 hours, 15,397 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 17016200408
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET UPPER EDGE HAS COMPOSITE DAMAGE POSSIBLE LIGHTNING STRIKE. REMOVED AND REPLACED RH WINGLET REF E175 AMM 57-35-00.
